# SDR YYFA20130223001

- Difficulty date: February 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,950 hours, 34,651 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL CONE OVERHEAT LIGHT ON AT 220 DEGREES WOULD NOT EXTINGUISH.   R & R LT AND RT OVERHEAT SENSORS IAW AMM 36-20-02.  OPS CHECKED GOOD.
